The Turkish Journal of Pediatrics 2015 , Vol 57 , Num 4
Cetirizine and albendazole induced dystonia in a child
2Division of Pediatric Emergency Medicine, 1Department of Pediatrics, Dr. Sami Ulus Maternity and Children’s Research and Training Hospital, Ankara, Turkey.
E-mail: osgee_87@hotmail.com
Yılmaz-Topal Ö, Tuygun N, Akça H, Polat E, Karacan CD. Cetirizine and albendazole induced dystonia in a child. Turk J Pediatr 2015; 57: 407-408.

Drug-induced dystonic reactions are a common presentation to the Pediatric Emergency Department frequently with antiemetics, antidepressants, dopamineblocking agents and antipyschotics. We report a case of generalized form of dystonia after taking albendazole and cetirizine. There is only one case with albendazole induced and two cases with cetirizine induced dystonia in the literature. Keywords : albendazole, cetirizine, child, dystonia.

Copyright © 2016 turkishjournalpediatrics.org